# SDR CALA2025080507303

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 82,150 hours, 29,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTS EMERGENCY LIGHT BROKEN AT SEAT ROW 20.  INSPECTED ROW 20 AISLE PATH LIGHTS, NO DEFECTS.
